Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Trajectory Tracking Control of Bimodal Piecewise Affine Systems
Kazunori SAKURAMAToshiharu SUGIE
Author information

2004 Volume 17 Issue 9 Pages 379-389


This paper deals with a trajectory tracking problem of a class of bimodal piecewise affine systems. First, we introduce an error variable as a generalization of the tracking error. A discontinuous function is adopted as an error variable to overcome an inherent difficulty in tracking of piecewise affine systems. Next, the system which governs the error variable is guaranteed to be locally stable using a Lyapunov-like function, which yields trajectory tracking of the original system. Furthermore, we propose a procedure to extend the local result to a global one. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article